Exceptional Points of Infinite Order Giving a Continuous Spectrum - Archive ouverte HAL Access content directly
Journal Articles International Journal of Theoretical Physics Year : 2015

Exceptional Points of Infinite Order Giving a Continuous Spectrum

(1)
1

Dates and versions

in2p3-02019243 , version 1 (14-02-2019)

Identifiers

Cite

Andrei Smilga. Exceptional Points of Infinite Order Giving a Continuous Spectrum. International Journal of Theoretical Physics, 2015, 54 (11), pp.3900-3906. ⟨10.1007/s10773-014-2404-2⟩. ⟨in2p3-02019243⟩
0 View
0 Download

Altmetric

Share

Gmail Facebook Twitter LinkedIn More